# SDR SIMA20140314007

- Difficulty date: March 14, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- Aircraft time: 30,565 hours, 26,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER ON MAIN CABIN DOOR CRACKED.  DEFER EMERGENCY LIGHT LENS INOPERATIVE IAW NEF 25-20A AUTH 030621M N.  LIGHT FUNCTIONS NORMALLY.  R & R PAX DOOR EMERGENCY LIGHT LENS COVER IAW AMM 25-23-04 NEF 25-20A AUTH 030621M N RESTORED.
